Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Rabies PEP, taking Imovax. Should it be a pink red color after reconstitution?

I was just curious, but I receive rabies PEP and I saw they were giving me Imovax. 1) Does Imovax need to be a pink-red color after reconstitution or can it be clear? Mainly because all of the PEP shots I received were clear and I was concerned because package information says it should be red-pink? Also I had a re-exposure and the Infectious Dr. on call only recommended 1 booster of HDCV because my PEP was 3 months ago. Does that sounds right or should I question this?
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician, Pulmonology 's  Response

Thanks for writing to healthcare magic.
Imovax needs to be red pink which indicates proper temperature is not maintained
One more dose of HDCV is more than sufficient
Dont worry
Wishing you great health
Have a pleasant day
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor